# SDR N6WA20140219001

- Difficulty date: February 19, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 26,431 hours, 19,309 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Escape Hatch
- Condition: Leaking
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY HATCH LEAKING AROUND SEAL.  RESEALED EMERGENCY HATCH IAW CRJ700 AMM 52-22-00, NO LEAK NOTED AT THIS TIME, ACFT OK FOR SERVICE.
